# SDR ASAA0781568

- Difficulty date: March 27, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5930543
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE SCRATCHES ON LEFT FUSELAGE.  REMOVED DAMAGED AREA.  INSTALLED TWO EXTERNAL REPAIR DOUBLERS PER SRM 53-4.
